Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Modular forms on non-linear double covers of algebraic groups

Authors: Hung Yean Loke and Gordan Savin
Journal: Trans. Amer. Math. Soc. 362 (2010), 4901-4920
MSC (2010): Primary 22E46, 22E47
Published electronically: April 9, 2010
MathSciNet review: 2645055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct automorphic representations of non-linear two-fold covers of simply connected Chevalley groups via residues of Eisenstein series. In the process, we establish some basic results in representation theory of local groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E46, 22E47

Retrieve articles in all journals with MSC (2010): 22E46, 22E47

Additional Information

Hung Yean Loke
Affiliation: Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117543

Gordan Savin
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112

Received by editor(s): October 15, 2008
Received by editor(s) in revised form: April 9, 2009
Published electronically: April 9, 2010
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia